Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

HbsAg positive patient, fluctuating SGPT, HBV DNA negative. Taking adefovir. Can I stop medication?

I am XXXX. I am HbsAg positive patient from 2008. my SGPT( alt ) is fluctuate and now my SGPT is 61 and HbsAg quantification is 0000 IU/ml , HBV DNA (PCR) were still now negetive. my liver stiffness value is 6.9 Kpa. I taken adefovir from last 3 years. please tell me why i taken adefovir. can i stop this drugs .
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Gastroenterologist 's  Response
hi ,
it is good to see that your liver stiffness is normal and DNA is negativet.Hbs ag quantification 0000? means zero??.it is difficult to advise to stop please contact a gastroenterologist with all the reports since 2008 as stopping these medications will be a tough call basing on these one time test reports.please ask your family members to go for hepatitis B vaccination if they are HBsAg negative.
have a good day,bye.
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor